Conservativity of random Markov fibred systems

Manfred Denker, Yuri Kifer, Manuel Stadlbauer

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


In this paper we extend results concerning conservativity and the existence of -finite measures to random transformations which admit a countable relative Markov partition. We consider random systems which are locally fibre-preserving and which admit a countable, relative Markov partition. If the system is relative irreducible and satisfies a relative distortion property we deduce that the system is either totally dissipative or conservative and ergodic. For conservative systems, we provide sufficient conditions for the existence of absolutely continuous -finite invariant measures.

Original languageEnglish (US)
Pages (from-to)67-85
Number of pages19
JournalErgodic Theory and Dynamical Systems
Issue number1
StatePublished - Feb 2008

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'Conservativity of random Markov fibred systems'. Together they form a unique fingerprint.

Cite this